Common fixed points for some variants of weakly contraction mappings in partially ordered metric spaces

Bapurao C. Dhage, Hemant K. Nashine, Vilas S. Patil

Abstract


In this paper we introduce two new variants of weakly contraction mappings for two and three maps in metric spaces and derive a couple of common fixed point theorems for T-strictly weakly isotone increasing mappings and relatively weakly increasing mapping in partially ordered complete metric spaces. Our results are illustrated by giving some examples.

Full Text: PDF

How to Cite this Article:

Bapurao C. Dhage, Hemant K. Nashine, Vilas S. Patil, Common fixed points for some variants of weakly contraction mappings in partially ordered metric spaces, Adv. Fixed Point Theory, 3 (2013), 29-48

Copyright © 2013 Bapurao C. Dhage, Hemant K. Nashine, Vilas S. Patil. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2022 SCIK Publishing Corporation